# SDR YENA2025052000518

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE / FR 35 AND STGR 30 LH / FWD FACE TO PRESSURE BULKHEAD ATTACHMENT / CRACKS – TEMPORARY REPAIR (REINFORCEMENT); /1/ AEROMAN EA 53-0011-25 REV 0 (COVER + PART 1-12) /2/ AIRBUS RDAF 81564480/003/2025 ISSUE A  /3/ AIRBUS TD/81564480/042/2025#D /4/ AIRBUS DOSSIER 81564480 /5/ R53370269 REV E /6/ R53370258 REV D
/7/ DAMAGE REPORT ESR-53-0282-25. DURING THE CURRENT (APRIL,2025) HVY CHECK OF AC N591JB MSN 02246 AT SAL. WHILE PERFORMING INSPECTIONS PER MPD TASK 533186-01, AEROMAN NOTED THREE (QTY 3) CRACK HOLES (#6, #2 AND #B1) AT FR 35 AND STGR 30 LH, FWD FACE TO PRESSURE BULKHEAD ATTACHMENT. SEE THE REF /7/ DAMAGE REPORT FOR THE DETAILS. THE DAMAGE WAS EVALUATED AGAINST SRM AND NO REPAIR NOR ADL WERE FOUND APPLICABLE.  THEREFORE, AEROMAN CONTACTED THE AIRBUS VIA /4/ DOSSIER, FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED REF /3/ TD ISSUE D, TO REAM THE HOLES, DO THE NDT INSPECTIONS, PERFORM THE CUTOUT TO THE FWD AND AFT SKIN AT BULKHEAD AREA, INSTALLATION OF FILLER MADE OF CLAD2024T3, COLD WORKING OF THE HOLES, INSTALLATION OF THE OVZ FASTENERS AND RESTORE SURFACE PROTECTION. THESE REPAIR CONDITIONS ARE APPROVED BY REF /2/ RDAF AS TEMPORARY WITH PENDING 6 MONTHS DTA. THIS EC ACCOMPLISHES PERMANENT REPAIR INSTRUCTION PER THE REF /1/ EA (COVER AND PART 1-12) AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATIONS. EC A25-434-01 ACCOMPLISHES THE TEMPORARY REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. EC A25-434-02 IS ISSUED TO TRACK PERMANENT REPAIR PENDING 6 MONTHS DTA. SUBSTANTIATION: THIS REPAIR IS APPROVED AS PER REF /2/ RDAF AS CAT C AND CLASSIFIED AS MAJOR.(E/C: A25-434-01)
